# SDR CA000614049

- Difficulty date: May 26, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,253 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Condition: Failed
- Location: Recirc System
- Component: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PASSENGER & CREW MENTIONED ELECTRICAL SMELL IN AREA OF ROW 20-23. OCCURRED AFTER 2 HOUR INTO CRUISE. FOUND R/H RECIRULATING FAN CAUSING ODOUR. FAN CHANGED, SYSTEM CHECKED SERVICEABLE.
